CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Chinese-German Computational and Applied Mathematics 期刊论文
COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 2016, 卷号: 16, 期号: 4, 页码: 605-608
Authors:  Hoppe, Ronald H. W.;  Hu, Jun;  Peter, Malte A.;  Rannacher, Rolf;  Shi, Zhongci;  Xu, Xuejun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Scientific Computing  Mathematical Modeling  Optimization  Multi-Scale Problems  
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30